|Where can I find a doctor to remove fat from my chin pro bono
Feb 21, 2011
I have been HIV + since 1998 Which means I have been on quite a few drugs. One of the side effects that resulted is a very large chin. I used to weigh 283 lbs and now I weigh 230. Yes, I still have the chin. I am now on Atripla only for HIV and other meds I am at my wit's end What do I do?
| Response from Dr. Henry
If you live in the US at least then insurance unfortunately, doesn't cover most plastic surgery procedures as you allude. HIV associated fat problems can include fat gain though fat gain in the chin area alone has not received much attention. Family genetics and many non HIV factors can influence fat distribution in the setting of HIV infection. There are stil no easy answers (or treatments) for many of the fat distribution problems seen in HIV infected persons. Atripla has been relatively fat friendly (compared to many other regimens). Whether switching the efavirenz in Atripla to another drug (such as raltegravir, nevirapine or even some boosted PIs or maraviroc) would help the localized fat problem you describe is possible but unknown. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Atripla And Fat Around My Chin
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.